# SDR DALA12010045651

- Difficulty date: September 28, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME AT AFT CARGO COMPARTMENT ST 1500, BETWEEN STRINGER 25L AND 26L.  REMOVED PRODUCTION SPLICE AND 2EA STRINGER CLIPS AT STA 1500, STR. 25-26L IAW SRM 51-40-02, PG 31, FIG 8.  CUT OUT DAMAGE ON FRAME 0.9" X 1" AT STA 1500 IAW SRM 53-00-07.  REPAIR NR 5, FIG 201. FABRICATED REPAIR ANGLE AND 2EA CLIPS, TRATED AND PRIME  AND INSTALLED ALL PARTS IAW SRM 53-00-07 REPAIR NR 5, FIG 201. THIS IS A CATEGORY B REPAIR.
